# SDR SWAA2019062133997

- Difficulty date: May 7, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50303
- Part serial: 1261
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #3 SLAT LEADING EDGE NOSE SKIN CRACKED AROUND THE FASTENER AT SS. 317.   REPAIRED #3 SLAT SKIN PER SRM, ER, & EA.
